MathSciNet Relay Station
MathSciNet bibliographic data
MR2434901 (2009k:35059) 35J55 (35D05 35J60 47J30 81Q05 82B10)
Wei, Juncheng; Weth, Tobias Radial solutions and phase separation in a system of two coupled Schrödinger equations. Arch. Ration. Mech. Anal. 190 (2008), no. 1, 83–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement